IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev NLC Conf / Next NLC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Natural Language Understanding and Models of Communication (NLC) [schedule] [select]
Chair Kazutaka Shimada (Kyushu Inst. of Tech.)
Vice Chair Mitsuo Yoshida (Toyohashi Univ. of Tech.), Takeshi Kobayakawa (NHK)
Secretary Hiroki Sakaji (Univ. of Tokyo), Aya Ishino (Hiroshima Univ. of Economics)
Assistant Kanjin Takahashi (Sansan), Ko Mitsuda (NTT)

Conference Date Thu, Sep 10, 2020 09:30 - 18:20
Topics The Sixteenth Text Analytics Symposium 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on NLC.

Thu, Sep 10 AM 
09:30 - 09:40
  -  
Thu, Sep 10 AM 
09:40 - 11:10
(1) 09:40-10:05 Related Article Extraction Using Learning to Rank NLC2020-1 Tsukasa Shiota, Kazutaka Shimada (Kyutech), Shinji Nogami, Shuhei Fukuyama (NNP)
(2) 10:05-10:30 Extraction of medical technology sentences from the Faculty of Medicine Websites NLC2020-2 Yuta Sugawara, Kaito Takano, Hiroyuki Sakai (Seikei)
(3) 10:30-10:55 Acquisition of periodic events with person attributes distinction NLC2020-3 Kohei Yamamoto, Kazutaka Shimada (Kyutech)
  -  
  11:10-11:20 Break ( 10 min. )
Thu, Sep 10 AM 
11:20 - 12:00
(4) 11:20-12:00 [Invited Talk]
Predicting ESG compliance using an Economic Knowledge Graph and News NLC2020-4
Ryohei Hisano (U Tokyo)
  12:00-13:00 Lunch Break ( 60 min. )
Thu, Sep 10 PM 
13:00 - 14:00
(5) 13:00-13:25 An examination of the features of t rescue-request tweets
-- with the case of torrential rainfall in July 2020 --
NLC2020-5
Chenjie Song, Hiroyuki Fujishiro (Hosei Univ.)
(6) 13:25-13:50 Potential Need Externalization and Data Utilization in Corona Related Confusion NLC2020-6 Teruaki Hayashi, Nao Uehara, Daisuke Hase, Yukio Ohsawa (UT)
  -  
  14:00-14:10 Break ( 10 min. )
Thu, Sep 10 PM 
14:10 - 14:50
(7) 14:10-14:50  
  14:50-15:00 Break ( 10 min. )
Thu, Sep 10 PM 
15:00 - 16:30
(8) 15:00-15:25 Evaluation of Capabilities on Information Retrieval toward Space Systems Discrepancy Reports NLC2020-7 Naoko Okubo, Kohsuke Namihira, Yasushi Ueda (JAXA), Kai Yu, Shintaro Kawamura, Shoichi Naito, Katsumi Kanasaki (RICOH), Masafumi Katahira (JAXA)
(9) 15:25-15:50 Unsupervised Domain Adaptation for Dialogue Sequence Labeling
-- Application to Contact Center Tasks --
NLC2020-8
Shota Orihashi, Naoki Makishima, Mana Ihori, Akihiko Takashima, Tomohiro Tanaka, Ryo Masumura (NTT)
(10) 15:50-16:15 chiVe: Towards Industrial-strength Japanese Word Vector Resources
-- Constructing and Improving Embedding with Tokenizer "Sudachi" and Ultra-large-scale Web-based Corpus "NWJC" --
NLC2020-9
Sorami Hisamoto, Takashi Yamamura, Akihiro Katsuta, Yuto Takebayashi, Kazuma Takaoka, Yoshitaka Uchida (WAP), Teruaki Oka, Masayuki Asahara (NINJAL)
  -  
  16:30-16:40 Break ( 10 min. )
Thu, Sep 10 PM 
16:40 - 18:10
(11) 16:40-17:05 Reliability of Linguistic Information
-- Channel Coding Errors and Source Coding Errors --
NLC2020-10
Kumon Tokumaru (Writer)
(12) 17:05-17:30 Predicting categories and themes in newspaper articles using PMI NLC2020-11 Takumi Himeno, Kazutaka Shimada (Kyutech), Takehiro Murashige (NNP)
(13) 17:30-17:55 Verification of Data Similarity on Data Distribution Platforms using Metadata NLC2020-12 Hiroki Sakaji, Teruaki Hayashi (UT)
  -  
Thu, Sep 10 PM 
18:10 - 18:20
  -  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
NLC Technical Committee on Natural Language Understanding and Models of Communication (NLC)   [Latest Schedule]
Contact Address  


Last modified: 2020-09-09 15:15:28


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLC Schedule Page]   /  
 
 Go Top  Go Back   Prev NLC Conf / Next NLC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan